# SDR SWAA2023041214149

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+11 RBL 13 WL 170.<[01] THERE IS NO SRM ALLOWABLE DAMAGE FOR ACB WATER SERVICE BRACKET CRACK. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] RECEIVED NEW WATER SERVICE BRACKET ITEM# : 147A7221Y32ATSMRO PO# : 910141/1;[03] REMOVED WATER SERVICE BRACKET IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW WATER SERVICE BRACKET IAW SRM 51-40-05-0G-0 AND DWG 147A7221 ID:0028 REV:- OK TO INSTALL NEW WATER SERVICE BRACKET;[05] VERIFIED CORRECTIVE ACTIONS 1-4;[06] INSTALLED NEW AFT CARGO BAY WATER SERVICE BRACKET AT BS 907+11 RBL 13 WL 170 IAW SRM 51-40-02-0G-0 AND DWG 147A7221 ID:0028 REV:-;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
